RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2017, Volume 29, Issue 6, Pages 197–229 (Mi aa1567)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

On spectral asymptotics of the tensor product of operators with almost regular asymptotics

N. V. Rastegaev

Chebyshev Laboratory, St. Petersburg State University, St. Petersburg, Russia

Full text: PDF file (335 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2018, 29:6, 1007–1029

Bibliographic databases:

MSC: Primary 60G15; Secondary 47A80
Received: 02.04.2017

Citation: N. V. Rastegaev, “On spectral asymptotics of the tensor product of operators with almost regular asymptotics”, Algebra i Analiz, 29:6 (2017), 197–229; St. Petersburg Math. J., 29:6 (2018), 1007–1029

Citation in format AMSBIB
\Bibitem{Ras17}
\by N.~V.~Rastegaev
\paper On spectral asymptotics of the tensor product of operators with almost regular asymptotics
\jour Algebra i Analiz
\yr 2017
\vol 29
\issue 6
\pages 197--229
\mathnet{http://mi.mathnet.ru/aa1567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3723816}
\elib{http://elibrary.ru/item.asp?id=30381776}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 6
\pages 1007--1029
\crossref{https://doi.org/10.1090/spmj/1525}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000444495400007}


Linking options:
  • http://mi.mathnet.ru/eng/aa1567
  • http://mi.mathnet.ru/eng/aa/v29/i6/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Rozovskii, “On the exact asymptotics of small deviations of $L_2$-norm for some Gaussian random fields”, Theory Probab. Appl., 63:3 (2019), 381–392  mathnet  crossref  crossref  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:169
    References:16
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020